# SDR USAASB00012

- Difficulty date: January 18, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BDL - FLT 8026 - SHORTLY AFTER TAKEOFF, CREW WAS UNABLE TO RETRACT THE LANDING GEAR AND THE GEAR HORN WOULD NOT STOP SOUNDING.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND RETURNED TO FIELD AT BDL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE T/S SYSTEM PER MM 32-09-10.  REMOVED AND REPLACED S106 AIR/GROUND PROXIMITY SENSOR PER MM 32-09-01.  OPERATIONAL CHECK NORMAL.  (M)
